# SDR DHL2008753509

- Difficulty date: February 27, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,367 hours, 31,456 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" CHECK 1 ENG PYLON OB UPPER ATTACH ANGLE CRACKED AT SECOND HOLE, VERIFIED BY NDT.  REMOVED DAMAGED ANGLE AT NR 1 ENGINE (PYLON) OB UPPER IAW B727 SRM 51-30-2.  LOCATED HOLE, DRILLED AND DEBURRED ANGLE WITH P/N 69-16977-1 PO NR 738094 IAW B727 SRM 51-30-5 AND 54-10-2 FIG 3.  INSTALLED ANGLE AT NR 1 ENGINE PYLON OB UPPER SIDE IAW B727 SRM 51-30-2.
